You have great insight into the dangers of using cortisone creams of different kinds on your baby's skin. The chances of side effects are high.Do not use the Prohist which is no longer permitted for babies, nor the Persivate which is a strong cortisone cream.You need to have a proper diagnosis of your baby's problem and you must know what foods are aggravating his skin rash. Please take him to see a paediatric allergist. There are specialists in all the main centres in SA. if you have any difficulty in finding a paediatric allergist let me know in which city you live and I will advise you further.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.